Post operative IBS?

I am recovering from an ankle operation and must have bed rest for two weeks. I have developed stomach cramps. I have been going to the loo every two to four hours and passing small stools. I have developed piles.

The stomach cramps are worse than the ankle pain and are relieved by Buscopan.

I have been taking Celebrex and a blood thinning medication, I was also prescribed a medication containing coedine which I didn't take because I know it can cause severe constipation.

Is it possible that the anesthetic, all these medications and the relative inactivity could have brought on IBS?

I would be very grateful for any advice.

2 Replies

oldestnewest
  • According to drugs.com/celebrex.html - indigestion and stomach pain are common side effects of Celebrex.

  • Did you have the injection in spinal col,name escapes me!,? I did, gave me too much as misjudged my weight so cystitis and IBS cramps followed

You may also like...